# SDR A6WA201040315

- Difficulty date: April 30, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 23,924 hours, 22,882 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REQUEST INSPECTION OF ODOR IN COCKPIT AND GALLEY.  C/A IN PROGRESS.
